Open Access Repository

Items where Author is "Ankiewicz, A"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Ankiewicz, A, Bassom, AP ORCID: 0000-0003-3275-7801, Clarkson, PA and Dowie, E 2017 , 'Conservation laws and integral relations for the Boussinesq equation' , Studies in Applied Mathematics, vol. 139, no. 1 , pp. 104-128 , doi: 10.1111/sapm.12174.

This list was generated on Sun Jul 21 02:00:29 2019 AEST.
TOP